Alert archive / Maine / High Wind Watches in 2016

High Wind Watch 2, NWS Gray, ME

February 15, 20166 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this high wind watch at Feb 15, 2016, 3:59 AM EST for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Feb 16, 2016, 3:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 15, 2016, 3:59 AM EST (08:59 UTC)
In effect from
Feb 16, 2016, 3:00 PM EST
Expired
Feb 16, 2016, 3:24 AM EST
In force
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 9.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1763 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WWUS71 KGYX 150859
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
359 AM EST MON FEB 15 2016

A POTENT STORM SYSTEM WILL AFFECT NEW ENGLAND BEGINNING THIS
EVENING AND LASTING THROUGH TUESDAY. A STRONG LOW LEVEL JET WILL
DEVELOP TUESDAY. HEAVY RAIN IS EXPECTED TUESDAY AFTERNOON AND
EVENING AND WILL MAKE IT EASY FOR SOME OF THE STRONGER WIND GUSTS
TO REACH THE SURFACE.

MEZ023>028-NHZ014-152200-
/O.NEW.KGYX.HW.A.0002.160216T2200Z-160217T0600Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH...
HAMPTON
359 AM EST MON FEB 15 2016

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT.

* IMPACTS...TREES...LARGE LIMBS..POWER LINES...AND OTHER OBJECTS
  MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. TALL
  VEHICLES MAY FIND IT DIFFICULT TO DRIVE. SOME SHINGLES MAY PEEL
  OFF ROOFS. UNSECURED OBJECTS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
170 
WWUS71 KGYX 160229
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
929 PM EST MON FEB 15 2016

...HIGH WINDS POSSIBLE TUESDAY AFTERNOON AND EVENING...

.A POTENT STORM SYSTEM WILL MOVE THROUGH NEW ENGLAND ON TUESDAY.
A STRONG LOW LEVEL JET WILL DEVELOP TUESDAY AND MOVE THROUGH THE
REGION DURING THE DAY. A PERIOD OF HEAVY RAIN SHOWERS TUESDAY
AFTERNOON AND EVENING MAY AID IN MIXING SOME OF THE STRONGER WIND
GUSTS TO THE SURFACE.

MEZ023>028-NHZ014-161030-
/O.EXT.KGYX.HW.A.0002.160216T2000Z-160217T0400Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH...
HAMPTON
929 PM EST MON FEB 15 2016

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT.

* IMPACTS...TREES...LARGE LIMBS..POWER LINES...AND OTHER OBJECTS
  MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. TALL
  VEHICLES MAY FIND IT DIFFICULT TO DRIVE. UNSECURED OBJECTS MAY
  BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

LEGRO
931 
WWUS71 KGYX 160824
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
324 AM EST TUE FEB 16 2016

...VERY WINDY CONDITIONS LIKELY FOR A TIME LATE THIS AFTERNOON AND
EVENING...

.A COLD FRONT WILL APPROACH THE REGION THIS AFTERNOON. WINDS AHEAD
OF THIS FRONT WILL INCREASE AS THE AFTERNOON PROGRESSES. THE WINDS
WILL PEAK BETWEEN SUNSET AND 9 PM...OCCASIONALLY GUSTING TO
BETWEEN 50 AND 60 MPH.

MEZ023>028-NHZ014-162030-
/O.UPG.KGYX.HW.A.0002.160216T2000Z-160217T0400Z/
/O.NEW.KGYX.HW.W.0002.160216T2000Z-160217T0400Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH...
HAMPTON
324 AM EST TUE FEB 16 2016

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
EST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...LATE THIS AFTERNOON AND EVENING.

* IMPACTS...TREES...LARGE LIMBS..POWER LINES...AND OTHER OBJECTS
  MAY BE BLOWN DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE. TALL
  VEHICLES MAY BE BUFFETED BY STRONG WINDS MAKING DRIVING
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ018>022-NHZ010-013-162030-
/O.NEW.KGYX.WI.Y.0003.160216T2000Z-160217T0400Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM...
GORHAM...BRIDGTON...LEWISTON...AUBURN...LIVERMORE FALLS...
AUGUSTA...WATERVILLE...WINTERPORT...UNITY...ROCHESTER...DOVER...
SALEM...DERRY...EXETER
324 AM EST TUE FEB 16 2016

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS
EVENING.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS AROUND 50 MPH.

* TIMING...LATE THIS AFTERNOON AND EVENING.

* IMPACTS...TREES...LARGE LIMBS..POWER LINES...AND OTHER OBJECTS
  MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. TALL
  VEHICLES MAY BE BUFFETED BY STRONG WINDS MAKING DRIVING
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this high wind watch went out at Feb 15, 3:35 AM EST, 24 minutes earlier.

Area forecast discussion, Feb 15, 3:35 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
335 AM EST MON FEB 15 2016

.SYNOPSIS...
HIGH PRESSURE SHIFTS EAST ACROSS THE AREA TODAY THEN OFFSHORE
THIS EVENING. A WARM FRONT WILL LIFT NORTH THROUGH THE REGION
TONIGHT AND TUESDAY AS LOW PRESSURE MOVES NORTH THROUGH EASTERN
NEW YORK. LOW PRESSURE WILL CONTINUE NORTH INTO CANADA TUESDAY
NIGHT AND WILL DRIVE A TRAILING COLD FRONT THROUGH THE REGION. A
TROUGH OF LOW PRESSURE WILL LINGER OVER THE AREA ON WEDNESDAY
THROUGH THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST
THURSDAY NIGHT AND WILL CREST OVER THE REGION EARLY FRIDAY BEFORE
SHIFTING OFFSHORE. A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE
AREA SATURDAY.

&&

.NEAR TERM /THROUGH TODAY/...
TODAY STARTS OUT BENIGN WITH SUNNY SKIES AND TEMPERATURES WARMER
THAN THEY HAVE BEEN OF LATE. READINGS WILL REACH THE UPPER TEENS
NORTH TO LOWER 20S SOUTH. HIGH PRESSURE OVERHEAD WILL SHIFT
OFFSHORE ALLOWING SOUTHERLY FLOW ON THE BACK SIDE OF THE HIGH.
THIS WILL BRING MOISTURE INTO THE REGION AHEAD OF THE NEXT WEATHER
MAKER WHICH PROMISES TO BE COMPLICATED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
WATER VAPOR IMAGERY THIS MORNING SHOWS A COUPLE DIFFERENT
SHORT WAVES WHICH WILL AFFECT NEW ENGLAND...ONE OVER TEXAS AND
THE OTHER MOVING INTO THE NORTHERN PLAINS. THE GFS MSLP ENSEMBLE
MEAN SHOWS SURFACE LOW PRESSURE DEEPENING OVER THE SOUTHEAST
TONIGHT ALONG WITH AN ADDITIONAL SURFACE LOW DEVELOPING OVER THE
MIDWEST. THIS ADDITIONAL LOW IS EVENTUALLY ABSORBED BY THE FIRST
SYSTEM. AN ASSOCIATED WARM FRONT LIFTS ACROSS NEW ENGLAND LATE
TONIGHT INTO TUESDAY MORNING. AS THIS OCCURS SNOW WILL SPREAD FROM
SW TO NE ACROSS THE AREA.

ONCE THE WARMER AIR ARRIVES OVERNIGHT.. PRECIPITATION WILL
TRANSITION TO A WINTRY MIX WITH LARGE AREAS OF FREEZING
RAIN... SLEET... AND SNOW FOR NH AND MAINE. JUST ALONG THE COAST
RAIN WILL BEGIN TO MAKE SOME HEADWAY NORTHWARD TUESDAY MORNING.
WE WILL REMAIN IN THE WARM SECTOR THROUGHOUT THE DAY TUESDAY. IN
FACT... TEMPERATURES WILL WARM INTO THE 40S AND 50S...QUITE A
DEPARTURE FROM WHAT WE HAVE BEEN EXPERIENCING.

ALL AREAS...AFTER PICKING UP ANYWHERE FROM 2-6 INCHES OF SNOW AND
0.05-0.20 INCHES OF ICE...WILL TRANSITION TO ALL RAIN BY
TUESDAY AFTERNOON. THE RAIN WILL BE HEAVY...ESPECIALLY TUESDAY
NIGHT INTO EARLY WEDNESDAY MORNING AS A COLD FRONT SWEEPS THROUGH
THE AREA.

ANOTHER BIG CONCERN WILL BE THE ACCOMPANYING LLJ TUESDAY
NIGHT. MESOMODELS ARE INDICATING THAT ANYWHERE FROM 75-85 KTS
WILL BE AVAILABLE AT 1.5 KFT FOR MIXING. WITH THE HEAVY RAIN
EXPECTED AND EXTREMELY LOW MIXING HEIGHTS IT WILL TAKE VERY
LITTLE TO GET A FEW GUSTS ABOVE 50 KTS (58 MPH) ALONG THE COAST.
THEREFORE HAVE ISSUED A HIGH WIND WATCH FOR THAT AREA. OTHERWISE
EXPANDED THE WINTER WEATHER ADVISORY FOR ALL AREAS...AND ISSUED A
GALE WATCH FOR ALL MARINE ZONES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
INTO NEXT WEEKEND. THE DEEP TROUGH INITIALLY TO OUR WEST WILL
SLIDE EAST AND LIFT OUT BY FRIDAY...BEING REPLACED BY A LOW
AMPLITUDE FAST FLOW FOR SEVERAL DAYS. BY EARLY NEXT WEEK...THE
MODELS CARVE OUT AN EASTERN RIDGE AND WESTERN TROUGH FOR THE
CONUS. WITH ARCTIC AIR BOTTLED UP LARGELY TO OUR NORTH...TEMPERATURES
WILL AVERAGE ABOVE NORMAL FOR THE PERIOD. IN THE DAILIES...LOW
PRESSURE PASSES DOWN THE SAINT LAWRENCE VALLEY EARLY WEDNESDAY PULLING
A COLD FRONT ACROSS THE AREA. ANOTHER COLD FRONT WILL CROSS THE REGION
WEDNESDAY NIGHT. HIGH PRESSURE FOLLOWS FOR THURSDAY INTO FRIDAY. LOW
PRESSURE PASSING TO OUR NORTH WILL PULL A WARM FRONT ACROSS THE AREA
SATURDAY FOLLOWED BY A TRAILING COLD FRONT SATURDAY NIGHT. ANOTHER
COLD FRONT WILL CROSS THE REGION SUNDAY NIGHT OR EARLY MONDAY.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SHORT TERM...VFR TODAY WITH DETERIORATING CONDITIONS AROUND 00Z
THIS EVENING IN SN/FZRA/IP. TRANSITIONING TO RAIN TUESDAY FROM THE
COAST NORTHWARD. HAVE INCLUDED LLWS FOR COASTAL TERMINALS BUT MAY
NEED TO INCREASE THE SPEEDS AS MIXING HEIGHTS WILL BE VERY LOW
AOB 500 FT AND WIND SPEEDS MAY EXCEED 50 KTS.

LONG TERM...

WED - THU...SCT MVFR PSBL IN MTN -SHSN.

&&

.MARINE...
SHORT TERM...FREEZING SPRAY ADVISORY ENDS AT 6 AM BUT WE WILL
STILL HAVE LIGHT SPRAY FOR A FEW MORE HOURS. A GALE WATCH FOR THE
BAYS AND THE OUTER WATERS HAS BEEN ISSUED FOR TUESDAY WITH A
STRONG SYSTEM NEAR THE WATERS.

LONG TERM...

WED - THU...SMALL CRAFT WINDS AND SEAS ARE LIKELY.

FRI PM...GALE FORCE WINDS ARE POSSIBLE OUTSIDE THE BAYS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 1 PM EST
     TUESDAY FOR MEZ007>009-012>014-018>028.
     HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR MEZ023>028.
NH...WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 1 PM EST
     TUESDAY FOR NHZ001>015.
     HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR NHZ014.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT FOR
     ANZ150>154.
     FREEZING SPRAY ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...HANES
SHORT TERM...HANES
LONG TERM...SCHWIBS
AVIATION...
MARINE...
Hazardous weather outlook, Feb 15, 3:32 AM EST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
332 AM EST MON FEB 15 2016

MEZ007>009-012>014-018>022-NHZ001>013-015-160845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
332 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-160845-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
332 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM EST TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-160845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
332 AM EST MON FEB 15 2016

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:49 AM ESTGale WatchGYX11 hr
Feb 15, 3:15 PM ESTGale WarningGYX12 hr

Nearby

High Wind Watches in Maine, 2016High Wind Watches in New Hampshire, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.